# SDR UPS803228

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5530 · Vertical Stabilizer
- Part: Splice
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION AND DELAMINATION ON LWR VERTICAL STAB L/E BOTTOM SPLICES.  REPLACED SPLICE STRAPS (2EA) PER SRM 51-1-9.
